# SDR CA030424002

- Difficulty date: April 24, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Beech 99A
- Aircraft time: 53,288 hours
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cap
- Part number: 4377113
- Condition: Cracked
- Location: Nlg Actuator
- Part time: 19,264 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACTUATOR WAS REMOVED FOR ANOTHER REASON AND SENT IN FOR OVERHAUL.  UPON LPI OF END CAP CRACK INDICATIONS WERE NOTED IN THE EXTEND END CAP. THIS WILL BE THE THIRD FAILURE.  CRACK WAS IN THE SAME PLACE AS 2 PREVIOUS MAJOR FRACTURES
